# SDR VNAA2019080411102

- Difficulty date: August 4, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 40,065 hours, 29,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#5 CEILING EMERGENCY FLOOD LIGHT WILL NOT ILLUMINATE REMOVED AND REPLACED LAMP HOUSING OPS CHECK GOOD AT THIS TIME.
